# SDR 07FDEA01631

- Difficulty date: April 26, 2007
- Submitted: April 26, 2007
- Operation: Air carrier
- Aircraft: N68050
- Make and model: Doug DC-10-10
- Aircraft serial: 47804
- Aircraft time: 62,721 hours, 28,083 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Corroded
- Location: Cargo Doorway
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD PIT HAS CORROSION IN THE FORWARD LOWER CORNER BETWEEN DOOR SEAL AND BEAM.  [SUP 05-30-07]  REMOVED CORROSION FROM RAIL, VERIFIED BLEND OUT AND REMAINING THICKNESS, PER   FEDEX EA 8-5350-109152.
